Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: heart palpitations

Posted by sandy on August 31, 1998, at 13:34:07

In reply to heart palpitations, posted by Patricia on June 14, 1998, at 19:20:03

I was also on SSRI (luvox) for 4 1/2 months and felt great. After about a month of being off the medication I started waking up in the middle of the night with heart palpitation and rapid heart beat. I am continually having palpitatoins throughout the day. Maybe it is the medication withdrawal itself. I am scheduled to see a cardiologist this week. My primary care thinks I need to continue the medication thinking it might be due to stress.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sandy thread:15